Navier-Stokes equations — 1 articles found.

Maximal regularity for the Neumann-Stokes problem in $H^{r/2,r}$ spaces

C. R. Math. Rep. Acad. Sci. Canada Vol. 45 (3) 2023, pp. 56–63
Vol.45 (3) 2023
Igor Kukavica; Linfeng Li; Amjad Tuffaha Details
(Received: 2022-11-05 , Revised: 2023-09-28 )
(Received: 2022-11-05 , Revised: 2023-09-28 )

Igor Kukavica, Department of Mathematics, University of Southern California, Los Angeles, CA 90089; e-mail:

Linfeng Li, Department of Mathematics, University of California Los Angeles, Los Angeles, CA 90095; e-mail:

Amjad Tuffaha, Department of Mathematics and Statistics, American University of Sharjah, Sharjah, UAE; e-mail:


We provide a maximal regularity theorem for the linear Stokes equation with a non-homogeneous divergence condition in a bounded domain \(\Omega \subseteq \mathbb{R}^3\) and with the Neumann boundary conditions. We prove the existence and uniqueness of solutions such that the velocity belongs to the space \(H^{(s+1)/2,s+1}((0,T) \times \Omega)\), where \(s\in [1, 1.5 )\cup (1.5, 2)\).

Nous fournissons un théorème de régularité maximale pour l’équation linéaire de Stokes avec une condition de divergence non homogène dans un domaine borné \(\Omega \subseteq \mathbb{R}^3\) et avec les conditions aux limites de Neumann. On prouve l’existence et l’unicité de solutions telles que la vitesse appartient à l’espace \(H^{(s+1)/2,s+1}((0,T) \times \Omega)\), où \(s\in [1, 1.5 )\cup (1.5, 2)\).

Keywords: Local existence, Navier-Stokes equations, maximal regularity, trace regularity

AMS Subject Classification: , , Smoothness and regularity of solutions of PDE 35-11, 35A01, 35B65

PDF(click to download): Maximal regularity for the Neumann-Stokes problem in $H^{r/2,r}$ spaces

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.